Aa
A
A
Close
Avatar universal
Fear i took Azithromycin the wrong way???
Well, this is a loooong summary of what i've been dealing with?
About a week ago or so, my throat starting hurting really bad...terribly, it hurt to swallow, and it hurt to even talk. But i dealt with it for 4 days. I took nyquil, but that was about it?? Then the next day, one of my eyes were blood shot red, and blurry, and when i would wake up in the morning, they'd be stuck together...i knew that was just cold or something?? The other eye then did the same thing the next day. And it got so bad that i had to go to my doctor. My doctor didnt really tell me what was wrong b/cuz the office was extra busy, and they were trying to get everyone looked at before they were closing. But he said i had a fever, and gave me some eye drops, some mucinex, and some antibiotics (Azithromycin). He didnt tell me exactly what for, but i figured it would help with whatever was going on in my body?? Now, the pharmacist just gave me the medicine, and i went home to take it...but i didnt realize that there was instructions on how to take the pills?? I was not feeling good at all, so i just took one of the pills. Didnt look at the back of the pill to see that it said Day 5??? And i've taken pills Day 5, 4, and 3. Everytime i took a pill, i would feel kind of tired, and light headed. And a couple of hours after i've taken the pill also, i have stomach pains that last not that long, about a minute or so, and then go away?? But i do not feel good taking this medicine, and i fear that since i took day 5 4 and 3 first before taking 1 1 and 2, that my body is reacting?? I've been having chest pains too, and shortness of breathe?? It scares me, b/cuz sometimes i dont wanna go to sleep for fearing i might not be able to breathe?? Now, i really have a question about this medicine, b/cuz even though my throat doesnt hurt as bad as it did before...i have chest pains now...not all the time, but mostly...and i feel tired. The medicine just makes me feel funny?? I've read that if i had any of the effects for Azithromycin to talk to your doctor, but my doctor wont be in his office until after the holidays, so could some one please tell me that everything is going to be alright even though i took the medicine the wrong way?? Oh yeah, does all of the Azithromycin contain the same thing, or does each labeled day have a different purpose?? Please someone fill me in???
Thank you
Cancel
3 Answers
Page 1 of 1
242516 tn?1368227505
azithromycin is in the macrolide class of antibiotics and often makes people nauseated

you can take the pills in different order.  but the 1st day you should take 2

not a problem

ask your doctor about your side effects, but it sounds ok

all of the azithromycin contains the same thing

Merry Christmas!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Thank you for making me feel a little better about the medicine?? But i have another question too?? I've still been having chest pains and headaches, and i have 2 more pills left?? Should i still continue taking the pills until they are all gone?? It wont hurt anything will it??? And also, i was prescribed Mucinex, but i havent took it yet  b/cuz i didnt know if it was safe to mix the medicines???

Merry Christmas!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
242516 tn?1368227505
ask your doctor about your side effects, they don't sound serious.

mucinex is safe to take with azithromycin

Merry after-Christmas!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Cold & Flu Community Resources